Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
159 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What are the side effects of Rosuvastatin?

Hello I am a male 63 years old. I take blood pressure meduicine and this controls my blood pressure, I have taken for 20 years, I now also take statins and had problem with Simvastatin with muscle loss and now since December 2017 take Rosuvastatin. This has reduced the cholesterol but I alsways seem to have an upset stomach. Can this drug cause this as a side affect?
Thu, 29 Aug 2019
Report Abuse
General & Family Physician 's  Response
Hello,

Rosuvastatin may cause stomach upset with nausea and abdominal pain, so it may be that the symptoms you are experiencing are due to Rosuvastatin use.
On the other hand, it is important to report these symptoms to your doctors as it may also cause pancreatitis, which may present with similar symptoms.

I hope this answers your query. I remain at your disposal in case further medical assistance is needed.

Regards,
Dr. Antoneta Zotaj, General and Family Physician

I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

What is the most common type of side effect from rosuvastatin? Also, how long does a side effect kick in - I have been on a 5mg dose now for 14...